Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have skin itching and rashes. Diagnosed with prurigo simplex / endogenous eczema. Had a tricort 40 mg injection, tacroz ointment and cetriz. On stopping medication will the rash return?

I have skin etching and rashes from last 3 months. One doctor says it is prurigo simplex and another says it is endogenous eczema and given tricort 40 mg injection along with tacroz ointment and cetriz 20 mg tab . I have started this medine 5 days ago .Injection found useful for me. My question is
a) Can itching may start again over a period of time ?
b) Does same injection and medicine is used in prurigo simplex ?

Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Milind,
Prurigo simplex is characterised by raised dome shaped itchy bumps.
The treatment prescribed by your doctor is good enough to treat prurigo simplex or any other variant of endogenous eczema.
To prevent further episodes, you must keep your skin well hydrated by using urea or lactic acid based moisturiser. Use a hydrating soap while bathing. If itching starts at any point of time, take oral antihistamines. To prevent eczema flare ups it is essential to break itch scratch cycle. Also avoid wearing synthetic clothes or woollen clothes directly in touch with your skin.

Take care
Answered: Thu, 25 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor